Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4132
Title: Complex Hamiltonian Equations and Hamiltonian Energy
Authors: Tekkoyun, Mehmet
Cabar, Gamze
Keywords: complex and Kaehlerian ManifoldLagrangian and Hamiltonian EquationsLegendre TransformationRouthian Function
Issue Date: 2006
Publisher: EUT Edizioni Università di Trieste
Source: M. Tekkoyun, G. Cabar, "Complex Hamiltonian Equations and Hamiltonian Energy", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 38 (2006), pp. 53-64.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
38 (2006)
Abstract: 
In the framework of Kaehlerian manifolds, we obtain
complex Hamiltonian equations on momentum phase space T*M.
Also we conclude complex Hamiltonian equations via the Legendre transformation. Then, definiting complex Routhian function
similar to real analogue, we calculate Hamiltonian energy function of the system associated to complex Routhian function.
Type: Article
URI: http://hdl.handle.net/10077/4132
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.38 (2006)

Files in This Item:
File Description SizeFormat
TekkoyunCabarRendMat38.pdf115.39 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

963
Last Week
9
Last month
checked on Jun 16, 2021

Download(s) 50

726
checked on Jun 16, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.